Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA note on Gr\"obner bases and graph colorings.
Author(s) Zahra Ghaeli, Amir Hashemi
TypeArticle in Journal
AbstractIn this paper, we correct a minor misstatement in [Beitr. Algebra Geom. 36, 8996 (1995;
Zbl 0819.05029)], where J. A. De Loera demonstrates an explicit universal Gröbner basis of the radical
ideal of a variety related to chromatic number
Keywordsgraph coloring; chromatic numbers; Gröbner bases
ISSN1787-2405; 1787-2413/e
LanguageEnglish
JournalMiskolc Math. Notes
Volume14
Number1
Pages103--109
PublisherMiskolc University Press, Miskolc
Year2013
Edition0
Translation No
Refereed No
Webmaster